This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.
J. Hong and C. Li , Multi-symplectic Runge-Kutta methods for nonlinear Dirac equations, J. Comput. Phys., 211 (2006), pp. 448–472.
J. Xu , S. Shao and H. Tang , Numerical methods for nonlinear Dirac equation, J. Comput. Phys., 245 (2013), pp. 131–149.
A. Alvarez , Linear Crank-Nicholsen scheme for nonlinear Dirac equations, J. Comput. Phys., 99 (1992), pp. 348–350.
A. Alvarez and B. Carreras , Interaction dynamics for the solitary waves of a nonlinear Dirac model, Phys. Lett. A, 86 (1981), pp. 327–332.
H. Wang and H. Z. Tang , An efficient adaptive mesh redistribution method for a nonlinear Dirac equation, J. Comput. Phys., 222 (2007), pp. 176–193.
J. De Frutos and J. M. Sanz-Serna , Split-step spectral schemes for nonlinear Dirac systems, J. Comput. Phys., 83 (1989), pp. 407–423.
S. Shao and H. Tang , Interaction for the solitary waves of a nonlinear Dirac model, Phys. Lett. A, 345 (2005), pp. 119–128.
T. Bridges and S. Reich , Multi-symplectic integrators: numerical schemes for Hamiltonian PDEs that conserve symplecticity, Phys. Lett. A, 284 (2001), pp. 184–193.
H. Zhu , L. Tang , S. Song , Y. Tang and D. Wang , Symplectic wavelet collocation method for Hamiltonian wave equations, J. Comput. Phys., 229 (2010), pp. 2550–2572.
H. Zhu , S. Song and Y. Chen , Multi-symplectic wavelet collocation method for Maxwell’s equations, Adv. Appl. Math. Mech., 3 (2011), pp. 663–688.
H. Zhu , S. Song and Y. Tang , Multi-symplectic wavelet collocation method for the nonlinear Schrödinger equation and the Camassa–Holm equation, Comput. Phys. Commun., 182 (2011), pp. 616–627.
X. Qian , Y. Chen and S. Song , Novel conservative methods for Schrödinger equations with variable coefficients over long time, Commun. Comput. Phys., 15 (2014), pp. 692–711.
R. Mclachlan and G. Quispel , Splitting methods, Acta Numer., 11 (2002), pp. 341–434.
B. Ryland , R. Mclachlan and J. Frank , On the multisymplecticity of partitioned Runge–Kutta and splitting methods, Int. J. Comput. Math., 84 (2007), pp. 847–869.
L. Kong , J. Hong , F. Fu and J. Chen , Symplectic structure-preserving integrators for the two-dimensional Gross–Pitaevskii equation for BEC, J. Comput. Appl. Math., 235 (2011), pp. 4937–4948.
Y. Ma , L. Kong , J. Hong and Y. Cao , High-order compact splitting multisymplectic method for the coupled nonlinear Schrödinger equations, Comput. Math. Appl., 61 (2011), pp. 319–333.
Y. Chen , H. Zhu and S. Song , Multi-symplectic splitting method for two-dimensional nonlinear Schrödinger equation, Commun. Theor. Phys., 56 (2011), pp. 617–622.
X. Qian , S. Song and Y. Chen , A semi-explicit multi-symplectic splitting scheme for 3-coupled nonlinear Schrödinger equation, Comput. Phys. Commun., 185 (2014), pp. 1255–1264.
X. Qian , S. Song , E. Gao and W. Li , Explicit multi-symplectic method for the Zakharov–Kuznetsov equation, China Phys. B, 21 (2012), 070206.
S. Reich , Multi-symplectic Runge-Kutta collocation methods for Hamiltonian wave equations, J. Comput. Phys., 157 (2000), pp. 473–499.
J. Chen , M. Qin and Y. Tang , Symplectic and multi-symplectic methods for the nonlinear Schrödinger equation, Comput. Math. Appl., 43 (2002), pp. 1095–1106.
Y. Wang , J. Jiang and W. Cai , Numerical analysis of a multi-symplectic scheme for the time-domain Maxwell's equations, J. Math. Phys., 52 (2011), 123701.
A. Aydin and B. Karasözen , Symplectic and multi-symplectic methods for coupled nonlinear Schrödinger equations with periodic solutions, Comput. Phys. Commun., 177 (2007), pp. 566–583.
A. Aydin and B. Karasözen , Lobatto IIIA-IIIB discretization of the strongly coupled nonlinear Schrödinger equation, J. Comput. Appl. Math., 235 (2011), pp. 4770–4779.
J. Frank , Conservation of wave action under multisymplectic discretizations, J. Phys. A Math. Gen., 39 (2006), pp. 5479–5493.
J. Frank , B. Moore and S. Reich , Linear PDEs and numerical method that preserve a multisymplectic conservation law, SIAM J. Sci. Comput., 28 (2006), pp. 260–277.
B. Moore and S. Reich , Backward error analysis for multi-symplectic integration methods, Numer. Math., 95 (2003), pp. 625–652.
B. Moore , Conformal multi-symplectic integration methods for forced-damped semi-linear wave equations, Math. Comput. Simul., 80 (2009), pp. 20–28.
J. Hong and Y. Sun , Generating functions of multi-symplectic RK methods via DW Hamilton–Jacobi equations, Numer. Math., 110 (2008), pp. 491–519.
U. Ascher and R. Mclachlan , Multi symplectic box schemes and the Korteweg-de Vries equation, Appl. Numer. Math., 48 (2004), pp. 255–269.
A. Islas and C. Schober , On the preservation of phase space structure under multisymplectic discretization, J. Comput. Phys., 197 (2004), pp. 585–609.
Y. Miyatake , T. Yaguchi and T. Matsuo , Numerical integration of the Ostrovsky equationbased on its geometric structures, J. Comput. Phys., 231 (2012), pp. 4542–4559.
G. Strang , On the construction and comparison of difference scheme, SIAM J. Numer. Anal., 5 (1968), pp. 506–517.